# SDR DALA2019022601311

- Difficulty date: February 25, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 99,175 hours, 15,328 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CREASE BEAM WEB CORRODED BS 1274, STR 20L REMOVED CHANNEL TRUSS CORRODED OUT OF LIMITS AND INSTALLED NEW TRUSS. (LP 0959520)
